# SDR DL72S980660

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blkhd Stiffener
- Part number: 6516350
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE LBL AND RBL 36.83 VERT STIFFENER ON THE FWD SIDE OF THE FS 1183 BLKHD.  THE CRACKS WERE LOCATED AT APPROX WL 238 AND WERE NO MORE THAN 2 IN LENGTH.  REPAIRED PER ERA 331543-14.
